MAUDE Adverse Event Report: COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER

COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER
Catalog Number 91-9509SC / 519250
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
According to the available information, the device was explanted and replaced due to cylinder migration and possible erosion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
One malleable rod was received for evaluation.Visual examination of the returned components revealed no abnormalities that would have contributed to the report of migration and erosion.However, because examination of the components may not conclusively confirm or disprove the report of migration/erosion, quality accepts the physician¿s observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
GENESIS MALLEABLE PENILE PROSTHESIS
Common Device Name
PENILE PROSTHESIS, ROD/CYLINDER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20463469
Report Number2125050-2024-01642
Device Sequence Number7718580
Product Code FAE
UDI-Device Identifier05708932324687
UDI-Public05708932324687
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K040959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/19/2025
Device Catalogue Number91-9509SC / 519250
Device Lot Number7770236_5192501400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown